# SDR R61A2021111000890

- Difficulty date: October 21, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 44,479 hours, 27,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON L/H I/B SEAT TRACK AT PREVIOUS REPAIR AT FR 19.  LH I/B SEAT TRACK AT FR 19, REMOVED AND REPLACED PREVIOUS REPAIR DOUBLER IAW EMBRAER 170 SRM 51-43-02 AND SRM 53-10-10 REPAIR DP.
